[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 3, Issue 1 (9-2017) ::
2017, 3(1): 75-84 Back to browse issues page
A Comparison of Thin Plate and Spherical Splines with Multiple Regression
R Alimohammadi, M Mokhtarpur
Abstract:   (2287 Views)

Thin plate and spherical splines are nonparametric methods suitable for spatial data analysis. Thin plate splines acquire efficient practical and high precision solutions in spatial interpolations. Two components in the model fitting is considered: spatial deviations of data and the model roughness. On the other hand, in parametric regression, the relationship between explanatory and response variables is considered as a functions based on minimizing sum of squares deviations criterion. In the current study, precision of the nonparametric methods that is thin plate spline and spherical spline is numerically compared with parametric multiple regression based on residual standard errors criterion by applying R software. Besides, precision of the fitted models is assessed for different sample sizes. Furthermore, the effect of different correlation coefficients is investigated by comparing precision of the fitted models for the three considered methods

Keywords: Maximum Likelihood Estimation, Optimization, Response Error Model, Survey Precision
Full-Text [PDF 466 kb]   (1441 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/07/1 | Revised: 2018/03/6 | Accepted: 2017/07/1 | Published: 2017/07/1 | ePublished: 2017/07/1
Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alimohammadi R, mokhtarpur M. A Comparison of Thin Plate and Spherical Splines with Multiple Regression . Journal title 2017; 3 (1) :75-84
URL: http://mmr.khu.ac.ir/article-1-2646-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 3, Issue 1 (9-2017) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 33 queries by YEKTAWEB 4568